MathSciNet Relay Station
MathSciNet bibliographic data
MR2095700 34B16 (34B18)
Lee, Eun Kyoung; Lee, Yong-Hoon Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equations. Appl. Math. Comput. 158 (2004), no. 3, 745–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement